# SDR IPXA2022063083664

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A2551207300200
- Part serial: NA
- Condition: Delaminated
- Location: W/W Pnl#147cf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300W/W PANEL 147 CF DELAMINATED.REPAIR IAW SREO A300-5320-422722-F.
